# SDR AALA20002140

- Difficulty date: December 24, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 2140 · Heating System
- Part: Clamp
- Condition: Loose
- Location: Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ACA - FLT 426 - AFTER TAKEOFF, TAIL COMPARTMENT OVERHEAT INDICATOR ILLUMINATED.  RETURNED AND LANDED ACA WITHOUT INCIDENT.  TIGHTENED HEAT EXCHANGER INLET DUCT CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
